• Title of article

    Involutions on graded matrix algebras

  • Author/Authors

    Yuri Bahturin، نويسنده , , Mikhail Zaicev، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2007
  • Pages
    14
  • From page
    527
  • To page
    540
  • Abstract
    In this paper we describe graded antiautomorphisms of finite order on matrix algebras endowed with a group gradings by a finite abelian group over an arbitrary algebraically closed field of characteristic different from 2.
  • Keywords
    Matrix algebras , Involutions , Automorphisms and antiautomorphisms , Graded algebras
  • Journal title
    Journal of Algebra
  • Serial Year
    2007
  • Journal title
    Journal of Algebra
  • Record number

    698240